# SDR AALA201604289010

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 94,391 hours, 30,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANTS FLASHLIGHT AT 1L DOOR INOPERATIVE.  REPLACED FLASHLIGHT & ACCOMPLISHED AS SATISFACTORY OPERATIONAL CHECK IAW AMM 25-60-00.
